


default search action
"Orthogonal exponentials on the generalized plane Sierpinski gasket."
Jian-Lin Li (2008)
- Jian-Lin Li:
Orthogonal exponentials on the generalized plane Sierpinski gasket. J. Approx. Theory 153(2): 161-169 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.